# SDR UPS205096

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012335
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHTS DO NOT DISARM.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.
